# SDR MWEA010610

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108205
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  SEAT TRACK HAD SEVERAL AREAS OF MODERATE CORROSION AND BARE METAL AT STATION 200 - 229.  REMOVED SEAT TRACK, CUT, FORMED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK AND SPLICE REPAIR.
